# SDR 96ZZZX2399

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7821V
- Make and model: Mooney M20C
- Aircraft serial: 2805
- Engine: Lyc O360A1D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter Screen
- Part number: 62817
- Condition: Split
- Location: Accessory Case
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL, OIL PRESSURE SCREEN WAS REMOVED AND CHECKED FOR METAL, ETC.  AFTER SCREEN WAS CLEANED IN PARTS WASHER, IT WAS NOTED THE SOLDERED SEAM OF THE INNER FINE MESH SCREEN WAS SPLIT.  ON CLOSER INSPECTION, THE OUTER SCREEN SHOWED APPROXIMATELY FOUR STRANDS SEPARATED FROM THE SOLDER.  THE AREA OF SEPARATION IS MIDWAY AND THE SCREEN LOOKS AS IF IT WAS SWOLLEN.  SUSPECT AGE, HEAT CHANGES, AND DIFFERENTIAL OF PRESSURES ON THE INNER AND OUTER SIDES OF SCREEN FROM DIRT, GRIT, AND COLD THICK OIL WERE CAUSES.  SUBMITTER STATED MORE FREQUENT AND THOROUGH CLEANING OF SCREEN OR REPLACMENT AT INTERVALS (500 HOURS OR 5 YEARS).
